# SDR FDEA201502180545

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 726 hours, 17,076 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 7800297
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD LOBE EXTERNAL FEEDER CABLE HAS ARCED FROM BILGE PANEL AT STATION 959.  R & R CABLE FEEDER WIRE IAW 20-10-03 PAGE 247.
